1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

The Daily Dose

Get the last 24hrs of new topics delivered to your inbox.

Click Here to Subscribe

Sleep Affected By Medications?

Discussion in 'Medications & Substances' started by Gradon, Feb 19, 2007.

Thread Status:
Not open for further replies.
  1. Gradon

    Gradon New Member

    16
    0
    0
    About 5 weeks ago, I spent 3-1/2 days in an unlocked facility. While there, they switched my medication from 20 mg. Prozac to 20 mg. Paxil and 750 mg. Depakote.

    They told me initially the Depakote would wipe me out, but it would subside. About 1-1/2 to 2 weeks after, it had passed.

    For about a week now, I can't stay awake throughout the day. Luckily (?), I work from home, so I don't fall asleep at my desk. Then at night, I either can't get to sleep, or get restless sleep.

    Has anyone else experienced this? Is there something you could recommend I do to help this?
     
  2. Register to participate in live chat, PTSD discussion and more.
  3. porkyrees

    porkyrees Member

    38
    0
    0
    Gradon when do you take your meds.I take one for Depression in the morning which is one of the highest doses recomended, can make you lethargic.But the one I take that zonks me out I take in the evening.The earlier I take it the least amount of effect it has on me the next morning.It does effect your sex and social life but I dont think many of us have either of those problems.I would refer to your Doctor.Ive been on mine for that long they just tell me to experiment with what suits me as long as I keep below the safe dosages.If I am having a bad day I take the zonkers early and go to bed.I to work from home but I live alone and have noone else to worry about.Porky Rees.
     
  4. Gradon

    Gradon New Member

    16
    0
    0
    Porky, thanks for your input. I take 250 mg. of Depakote in the morning, and the Paxil and 500 mg Depakote in the evening.

    One thing I noticed today: After a short period of stress, I simply passed out. Could it simply be my body's reaction to stress, or that reaction when medicated?
     
  5. porkyrees

    porkyrees Member

    38
    0
    0
    Gradon I have just come home from seeing my doctor as I have heard that changing your meds can help.She informed me that with anti depressants that is a bit of a falicy especially if you have been on them for a long while.But with the ones that take away the stress(so they say)you are best to take that up with your doctor as everyone with PTSD doesnt react the same to certain meds in some cases it can even have an adverse effect as I experienced when I first decided to try medication.Porky Rees
     
Loading...
Similar Threads -
Thread Status:
Not open for further replies.
Show Sidebar